MAUDE Adverse Event Report: SUNMED HOLDINGS LLC SVS LLC; PREMIERPRO 1000ML PRESSURE INFUSION BAG, MESH BACK

SUNMED HOLDINGS LLC SVS LLC; PREMIERPRO 1000ML PRESSURE INFUSION BAG, MESH BACK
Model Number 8808
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information-investigation conclusion: d4; h2; h6.The product involved in the report has not been returned for evaluation; additionally, no photographic /video evidence was provided.The supplier performed cosmetic and functional inspection on the retained samples; no issues were identified.It was noted that if the stopcock is not turned to a specific position, it may fail to maintain pressure during use.The root cause could not be determined the device history record for lot 240800529 was reviewed and the product was produced according to product specifications.All information reasonably known as of 06 aug 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.Fda initial mw report mw 1314417-2025-00025_(b)(4) _ submitted to fda on 29apr2025: core id: (b)(4).
 
Event or Problem Description
It was reported; the bag did not hold pressure during the procedure; there was no reported injury.

Brand Name
SVS LLC
Common Device Name
PREMIERPRO 1000ML PRESSURE INFUSION BAG, MESH BACK
Manufacturer (Section D)
SUNMED HOLDINGS LLC
2710 north ridge dr nw
ste a
grand rapids MI 49544
Manufacturer (Section G)
SUNMED HOLDINGS LLC
2710 north ridge dr nw
ste a
grand rapids MI 49544
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 49544
MDR Report Key22734540
Report Number1314417-2025-00025
Device Sequence Number9120745
Product Code KZD
UDI-Device Identifier00818566019653
UDI-Public(01)00818566019653(10)240800529(11)240820(17)290820
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8808
Device Catalogue Number8808
Device Lot Number240800529
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/07/2025
Initial Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown